Alert archive / Indiana / River Flood Warnings in 2013
River Flood Warning 230, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Dec 20, 2013, 11:29 AM EST for Parke County, Vermillion County, Vigo County, Indiana. It took effect at Dec 23, 2013, 11:14 AM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2013, 11:29 AM EST (16:29 UTC)
- In effect from
- Dec 23, 2013, 11:14 AM EST
- Expired
- Dec 27, 2013, 11:00 PM EST
- In force
- 4 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Parke County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Montezuma (MTZI3).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 24 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03340500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 20, 9:32 AM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Dec 20, 9:32 AM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 932 AM EST FRI DEC 20 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 245 AM EST FRI DEC 20 2013 AN ACTIVE...WET...WEATHER PATTERN WILL BE IN PLACE FOR CENTRAL INDIANA FOR THE NEXT COUPLE OF DAYS...BRINGING ABUNDANT RAINFALL. A FRONTAL BOUNDARY IS EXPECTED TO PUSH ACROSS INDIANA VERY SLOWLY OVER THE NEXT FEW DAYS. AS THE FRONT SLOWLY PASSES TO THE SOUTHEAST THROUGH SUNDAY SEVERAL UPPER LEVEL DISTURBANCES ARE EXPECTED TO PUSH ALONG THE FRONT...RESULTING IN RAIN. VERY WARM AND MOIST AIR AHEAD OF THE FRONT WILL PROVIDE AMPLE MOISTURE FOR WIDESPREAD RAINFALL...SOME OF WHICH COULD BE HEAVY AND RESULT IN FLOODING. COLD HIGH PRESSURE WILL BUILD INTO THE REGION TO START NEXT WEEK. A WEAK LOW PRESSURE TROUGH WILL MOVE INTO THE GREAT LAKES AND OHIO VALLEY NEXT THURSDAY AND MAY PRODUCE SOME LIGHT SNOW. && .NEAR TERM /UPDATE FOR TODAY/... ISSUED AT 924 AM EST FRI DEC 20 2013 MOST OF THE CURRENT FORECAST WAS IN LINE AND UNCHANGED. DEWPOINTS AND RESULTANT RELATIVE HUMIDITY FOR TODAY WERE TOO LOW GIVEN LATEST OBSERVATIONS SO ADJUSTED THESE UPWARDS WITH CURRENT DEWPOINTS AND MODEL MOS FORECAST DATA. PREVIOUS DISCUSSION ISSUED AT 245 AM EST FRI DEC 20 2013... SURFACE ANALYSIS EARLY THIS MORNING SHOWS LOW PRESSURE OVER MISSOURI WITH A WARM FRONT EXTENDING NORTHEAST INTO NORTHERN ILLINOIS AND SOUTHERN MICHIGAN. ABUNDANT CLOUD COVER WAS STREAMING NORTHWARD INTO THE OHIO VALLEY AHEAD OF THE FRONT. WATER VAPOR IMAGERY SHOWS A DEEPENING TROUGH OVER THE AMERICAN SOUTHWEST...WITH A STREAM OF TROPICAL MOISTURE STRETCHING ACROSS TEXAS INTO THE OHIO VALLEY. RADAR SHOWS SCATTERED SHOWERS DEVELOPING ACROSS INDIANA AND NORTHERN ILLINOIS. DEW POINTS WERE IN THE MIDDLE 40S AS SURFACE FLOW WAS FROM THE SOUTH ACROSS THE FORECAST AREA. GFS AND NAM FAIL TO SHOW MUCH IN THE WAY OF ORGANIZED SHORT WAVES PUSHING ACROSS THE FORECAST AREA TODAY. HOWEVER THE 300K GFS ISENTROPIC SURFACE SHOWS GOOD LIFT STARTING TODAY WITH A SURGE OF MOISTURE...SPECIFIC HUMIDITIES OVER 5 G/KG...PUSHING INTO THE AREA THIS MORNING. FORECAST SOUNDINGS SHOW DEEP MOISTURE AVAILABLE AROUND 12Z...WITH LOWER LEVEL MOISTURE LINGERING ACROSS THE AREA THROUGH THE DAY. MODERATE LOWER LEVEL JET...NEAR 40 KNTS...IS EXPECTED TO REMAIN IN THE AREA TODAY. GOOD LOWER LEVEL CONVERGENCE IS SEEN IN THE Q VECTORS TODAY AS THE SURFACE FRONTAL BOUNDARY SAGS EASTWARD ACROSS INDIANA ALONG WITH A WEAK LOW PRESSURE CENTER. THUS WITH THESE FAVORABLE INGREDIENTS FOR PRECIP WILL TREND TOWARD THE 100 POPS AS SEEN IN MUCH OF THE GUIDANCE. WITH THE EXPECTED RAINFALL AMID THE STRONG WARM AIR ADVECTION...WILL TREND HIGHS AT OR ABOVE GUIDANCE. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 245 AM EST FRI DEC 20 2013 A VERY ACTIVE AND VERY WET PATTERN LOOKS TO BE IN PLACE THROUGH SUNDAY AFTERNOON. MAIN FORECAST CHALLENGE WILL BE POPS. THE STRONG WAVE OVER THE AMERICAN SOUTHWEST IS EXPECTED TO PUSH QUICKLY TOWARD THE OHIO VALLEY AMID THE SOUTHWEST FLOW ON FRIDAY NIGHT...AND THEN PASS ACROSS INDIANA ON SATURDAY NIGHT. A VERY FAVORABLE SET UP FOR RAIN REMAINS IN PLACE. AT THE SURFACE...A FRONTAL BOUNDARY REMAINS IN PLACE ACROSS INDIANA. THIS RESULTS IN GOOD LOWER LEVEL Q VECTOR CONVERGENCE. THE PREVIOUSLY MENTIONED TROPICAL FLOW ALOFT WILL HELP PROVIDE AMPLE MOISTURE. PRECIPITABLE WATER TONIGHT THROUGH SATURDAY NIGHT REMAINS OVER 1 INCH WHICH IS OVER 100 PERCENT OF NORMAL. THIS SHOWS WE ARE DEALING WITH A VERY MOIST AIR MASS FOR THIS TIME OF YEAR. FORECAST SOUNDINGS SHOW DEEP SATURATION PERSISTING ACROSS THE AREA THROUGH AT LEAST SATURDAY NIGHT. NAM AND GFS ALSO SHOW A VERY STRONG LOWER LEVEL JET NEAR 70 KNTS PUSHING THROUGH THE OHIO VALLEY ON SATURDAY AND SATURDAY NIGHT. AGAIN...ALL OF THESE THINGS ARE QUITE FAVORABLE FOR RAIN...AND SOME OF THE RAIN SHOULD BE HEAVY. VERY IMPRESSED WITH NAM RAW OUTPUT SUGGESTING 17-20 UBAR/S OF LIFT ON SATURDAY AFTERNOON AND SATURDAY NIGHT. THAT SPITS OUT OVER 2.5 INCHES OF RAIN IF IT VERIFIES. BOTTOM LINE HERE IS VERY STRONG FORCING WILL BE PUSHING THROUGH. THE ONGOING FLOOD WATCH LOOKS LIKE A GOOD BET. WOULD NOT BE SURPRISED TO SEE AREAL FLOOD WARNINGS THIS WEEKEND. INTERESTING FACT FOR IND...IN DECEMBER THE NORMAL AMOUNT OF PRECIPITATION FOR THE ENTIRE MONTH IS 3.17 INCHES. WE COULD SEE 2/3RDS OR MORE OF THAT ON FRI NIGHT-SAT-SATURDAY NIGHT. WILL USE 100 POPS. GIVEN THE CLOUDS AND PRECIP...WILL TREND HIGHS COOLER THAN GUIDANCE AND LOWS WARMER. THE STRONGEST FORCING DEPARTS THE AREA TO THE NORTHEAST ON SUNDAY AS A DRY SLOT BEGINS TO INTRUDE FROM THE SOUTHWEST. FORECAST SOUNDINGS SHOW SUBSIDENCE BUILDING ALOFT AS THEY BEGIN TO DRY OUT...TOP DOWN. LOWER LEVELS REMAIN SATURATED...INDICATIVE OF TRAPPED STRATOCU AMID COLD AIR ADVECTION. FORECAST SOUNDINGS BEGIN TO TAKE A TUMBLE ON SUNDAY AFTERNOON ALSO...AS THE SURFACE COLD FRONT PUSHES SOUTHEAST OF THE OHIO VALLEY. BY 00Z MONDAY...THE MAJORITY OF THE FORECAST SOUNDINGS ARE BELOW FREEZING AND DEEP MOISTURE IS LOST AS SURFACE HIGH PRESSURE OVER THE PLAINS STATES PROVIDES A COLD NORTHWEST FLOW OF COLD AIR AS 850MB TEMPS FALL BACK TO NEAR 0C. MOISTURE ON SUNDAY AND SUNDAY NIGHT APPEARS LIMITED AS PRECIPITABLE WATER IS REDUCED TO MORE NORMAL LEVELS AND DRY AIR CONTINUES TO STREAM INTO THE COLUMN. HOWEVER WITH LINGERING LOWER LEVEL MOISTURE AND BROAD CYCLONIC FLOW IN PLACE ON SUNDAY AND SUNDAY NIGHT...CANNOT RULE OUT LIGHT PRECIPITATION AMOUNTS. WILL STICK CLOSE TO GUIDANCE POPS AT THOSE TIMES. GIVEN THE CHANGE IN AIR MASS WILL TREND COOLER THAN THE MAVMOS ON SUNDAY HIGHS AND PROBABLY COOLER THAN MEXMOS LOWS ON SUNDAY NIGHT GIVEN THE EXPECTED COLD AIR ADVECTION. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 315 AM EST FRI DEC 20 2013 MODELS ARE IN GOOD AGREEMENT EARLY BUT VARY A DECENT BIT NEAR THE END OF THE FORECAST PERIOD IN REGARDS TO TEMPERATURES. GENERALLY DID NOT DEVIATE FROM ALLBLEND WITH EXCEPTIONS MENTIONED BELOW. THE LONG TERM STARTS WITH CANADIAN HIGH PRESSURE BUILDING OVER THE AREA. THIS WILL MOVE ACROSS CENTRAL INDIANA THROUGH TUESDAY NIGHT KEEPING DRY WEATHER IN THE FORECAST AND BELOW NORMAL TEMPERATURES WITH HIGHS MAINLY IN THE 20S. BY WEDNESDAY THE HIGH WILL BE OFF TO THE EAST ALLOWING TEMPERATURES TO CLIMB INTO THE MID TO UPPER 30S. AFTER THAT AN UPPER LOW WILL SWING THROUGH ONTARIO AND BRING A COLD FRONT THROUGH INDIANA BETWEEN WEDNESDAY NIGHT AND THURSDAY ALONG WITH A WEAK UPPER WAVE. THIS WILL BRING LOW CHANCES FOR SNOW TO THE AREA AND A REINFORCING SHOT OF COLD AIR FOR THE END OF THE WEEK. TRENDED TEMPERATURES LOWER THAN ALLBLEND ON THURSDAY TO LEAN CLOSER TO THE COLDER TEMPERATURES OF THE ECMWF WHICH MATCH THE UPPER PATTERN BETTER. && .AVIATION /DISCUSSION FOR THE 20/15Z TAF UPDATE/... ISSUED AT 932 AM EST FRI DEC 20 2013 SLIGHT INCREASE TO WINDS AND SLIGHTLY LOWER CEILINGS PER LATEST OBS. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 600 AM EST FRI DEC 20 2013 CONDITIONS WILL CONTINUE TO DETERIORATE AT THE SITES TODAY AS LOW PRESSURE MOVES INTO CENTRAL INDIANA AND A COLD FRONT SLOWLY MOVES THROUGH THE SITES. EXPECT LOWERING CEILINGS THROUGHOUT THE DAY WITH OFF AND ON LIGHT RAIN. TONIGHT EXPECT RAIN TO INCREASE IN INTENSITY AS THE COLD FRONT MOVES THROUGH. MOST SITES WILL START OUT MVFR BUT FALL TO IFR WITHIN A FEW HOURS AND FALL FURTHER FROM THERE WITH TIME. WITH WIND GUSTS AROUND 25 KTS BEING OBSERVED AT MOST OF THE SITES MAY DROP LLWS BUT COULD KEEP IT IF GUSTS DROP OFF. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR INZ021- 028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...TUCEK SHORT TERM...PUMA LONG TERM....CP AVIATION...CP/NIELD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Dec 20, 3:49 AM EST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 349 AM EST FRI DEC 20 2013 INZ021-028>031-035>049-051>055-060-061-067-210900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SULLIVAN-GREENE-KNOX- 349 AM EST FRI DEC 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: HEAVY RAIN IS POSSIBLE TONIGHT RESULTING IN FLOODING. A FLOOD WATCH IS IN EFFECT. HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS AND STREAMS. TIMING: AFTER 800 PM. DISCUSSION: A COLD FRONT LINGERING OVER CENTRAL INDIANA IN COMBINATION WITH A PASSING UPPER LEVEL WEATHER DISTURBANCE ALOFT WILL RESULT IN RAIN TONIGHT. RAIN MAY BE HEAVY AT TIMES AND MAY RESULT IN FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: HEAVY RAIN IS LIKELY LATE SATURDAY AND SATURDAY NIGHT. SOME LIGHT SNOW IS POSSIBLE SUNDAY AFTERNOON AND EVENING. HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS AND STREAMS. TIMING: HEAVY RAIN ON SATURDAY AND SATURDAY NIGHT. LIGHT SNOW CHANCES ON SUNDAY AFTERNOON AND SUNDAY NIGHT. DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM TEXAS FRIDAY NIGHT TO MICHIGAN SUNDAY BRINGING WIDESPREAD HEAVY RAIN TO CENTRAL INDIANA. THE RAIN WILL BE HEAVIEST SATURDAY AND SATURDAY NIGHT AND WILL AVERAGE 2 TO 4 INCHES ACROSS ALL OF CENTRAL INDIANA. EXPECT FLOODING ISSUES TO DEVELOP ON MANY ROADS ACROSS THE SOUTHERN COUNTIES BY FRIDAY NIGHT. THE CHANGE TO SNOW SUNDAY AFTERNOON WILL BE BRIEF AND LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. RIVER FLOODING WILL LIKELY DEVELOP SATURDAY NIGHT AND LAST THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR FLOODING SUNDAY WOULD BE APPRECIATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ056-057-062>065-068>072-210900- SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 349 AM EST FRI DEC 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: HEAVY RAIN IS POSSIBLE TONIGHT RESULTING IN FLOODING. A FLOOD WATCH IS IN EFFECT. HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS AND STREAMS. TIMING: AFTER 800 PM. DISCUSSION: A COLD FRONT LINGERING OVER CENTRAL INDIANA IN COMBINATION WITH A PASSING UPPER LEVEL WEATHER DISTURBANCE ALOFT WILL RESULT IN RAIN TONIGHT. RAIN MAY BE HEAVY AT TIMES AND MAY RESULT IN FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: HEAVY RAIN IS LIKELY LATE SATURDAY AND SATURDAY NIGHT. THERE IS A SLIGHT RISE FOR SEVERE THUNDERSTORMS ON SATURDAY AND SATURDAY NIGHT. SOME LIGHT SNOW IS POSSIBLE SUNDAY AFTERNOON AND EVENING. HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS AND STREAMS. THE MAIN THREAT FROM ANY THUNDERSTORM WILL BE DAMAGING STRAIGHT LINE WINDS ON SATURDAY AND SATURDAY NIGHT. TIMING: HEAVY RAIN ON SATURDAY AND SATURDAY NIGHT. LIGHT SNOW CHANCES ON SUNDAY AFTERNOON AND SUNDAY NIGHT. DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM TEXAS FRIDAY NIGHT TO MICHIGAN SUNDAY BRINGING WIDESPREAD HEAVY RAIN TO CENTRAL INDIANA. THE RAIN WILL BE HEAVIEST SATURDAY AND SATURDAY NIGHT AND WILL AVERAGE 2 TO 4 INCHES ACROSS ALL OF CENTRAL INDIANA. EXPECT FLOODING ISSUES TO DEVELOP ON MANY ROADS ACROSS THE SOUTHERN COUNTIES BY FRIDAY NIGHT. THE CHANGE TO SNOW SUNDAY AFTERNOON WILL BE BRIEF AND LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. RIVER FLOODING WILL LIKELY DEVELOP SATURDAY NIGHT AND LAST THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR FLOODING SUNDAY WOULD BE APPRECIATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Shelby | 4 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Marion | 66 hr |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 5 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Bartholomew, Jackson | 5 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Lawrence, Martin | 10 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Owen | 4 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Hancock | 4 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Jackson, Jennings, Washington | 52 hr |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 11 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Delaware, Madison | 4 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Hamilton, Madison | 4 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Hamilton, Marion | 5 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Marion, Morgan | 5 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Marion, Morgan | 5 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Morgan, Owen | 6 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Morgan, Owen | 6 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Greene, Owen | 8 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 9 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 9 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 11 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 15 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Gibson, Knox | 15 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Clay, Greene | 4 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Decatur | 4 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Hendricks, Morgan | 56 hr |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Bartholomew | 50 hr |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Delaware, Randolph | 3 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 8 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 8 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Knox, Sullivan | 6 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Knox, Sullivan | 4 days |
| Dec 20, 11:29 AM EST | River Flood Warning | IND | Gibson, Knox, Posey | 15 days |
Nearby
River Flood Warnings in Indiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.